MathSciNet Relay Station
MathSciNet bibliographic data
MR2174016 91B70 (34E20 60H10 60H30 60J25 91B28)
Khasminskii, Rafail Z.; Yin, G. Uniform asymptotic expansions for pricing European options. Appl. Math. Optim. 52 (2005), no. 3, 279–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement